Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

lower back ach and spasms.......

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1418 Questions
Question
lower back ach and spasms.......
Mon, 5 Feb 2018 in General Health
 
 
Answered by Dr. Saddiq Ulabidin 40 minutes later
Brief Answer:
May need Xray lumbar spine and analgesics and muscle relaxers

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, the work up of the cause of such symptoms may be needed. To start with Xray lumbar spine and if.needed CT lumbar spine may be needed to rule out any signs of disc prolapse or bulge pressing upon the nerves.

Though osteoporosis with your age can contribute towards such spine issues. OTC analgesics like acetaminophen or Ibuprofen can help with the pain. Muscle relaxants like orphenidine or tizindine can help with spasm.

Supplements for calcium, vitamin D3,B12, folic acid should be started alongwith bisphonates and ossien mineral complexes. If pain isn't controlled with that more potent analgesics like tramadol or gabapentin may be needed.

Wishing you a speedy recovery. Hope this has answered your query. If you have any questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor